West Virginia, 2016Flash Flood and Damaging Wind in West Virginia, July 26, 2016
July 26, 2016 · NWS RLX · 2 events in 2 counties and zones
A stalled frontal boundary provided focus for thunderstorm initiation across Ohio and West Virginia after 2pm. Thunderstorms moved slowly from west to east resulting in a few minor flooding reports across the central part of the state.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled frontal boundary provided focus for thunderstorm initiation across Ohio and West Virginia after 2pm. Thunderstorms moved slowly from west to east resulting in a few minor flooding reports across the central part of the state. Radar estimated 2 to 3 inches of rainfall across parts of Roane and Calhoun counties. The thunderstorms diminished in intensity after sunset.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jul 26, 4:49 PM EST, 51 minutes earlier.
Area forecast discussion, Jul 26, 4:49 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
549 PM EDT TUE JUL 26 2016
.SYNOPSIS...
A weak east to west frontal boundary continues across northern
portions of area. Weak upper level short wave trough moving
eastward along it this evening. Next system late in the week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
545 pm update...
Hiked PoPs into this evening with thunderstorm complex associated
with weak upper level short wave trough rolling through.
Previous discussion...
A weak but persistent east to west frontal boundary meanders back
and forth across the northern portions of the area this
period. The addition of upper disturbances riding eastward across
the area on the southern edge of westerlies and PW's aoa 2 inches
will lend to a general unsettled pattern for showers and storms.
Will tie the best chance for convection to the favored afternoon
adn early night time frame. Have hoisted a flash flood watch most
of northern half of area through 11 pm tonight...given one well
defined vort max over southwestern Ohio and increasing area of
heavy convection well ahead of it near the frontal boundary.
Otherwise...as the vort moves east of the area tonight...expect
convection to really diminish...leaving widely scattered showers
in the north after midnight. Will do similar pops again Wednesday
with little change in the pattern.
It will continue hot and humid through Wednesday...but should be a
touch below heat advisory criteria.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Active weather to start the short term period...with warm and humid
conditions to persist. Stalled frontal boundary across northern
zones will lift north of the area during the day Thursday as upper
shortwave trough approaches from the west. Strong llj developing
across the region...will aid in moisture transport...with pw values
rising to over 2 inches Thursday. Wave of low pressure moving north
through the region Thursday and Thursday night...will help to
enhance precipitation...with showers and thunderstorms...with heavy
downpours expected. In addition...could see strong to severe storms
during the afternoon and evening hours on Thursday...with the
potential for stronger winds aloft to be brought down to the
surface. Will place the mention of possible water headlines for the
Thursday/Thursday night time frame. Still difficult to pinpoint any
area of heaviest precipitation/greatest threat...so will highlight
entire cwa in the hwo for now.
Additional showers and thunderstorms expected for later in the day
Friday and Friday night as an upper shortwave trough crosses the
area.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Weather looks to remain unsettled for the first part of the extended
period as additional disturbances move through the region. Drier
weather possible early to mid next week as upper ridging strengthens
across the region.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
18Z Tuesday thru 18Z Wednesday...
Nearly stationary east to west weak front across far northern
portions of area will continue thru period.
Thru 02z...Outside of convection...SCT-BKN 2000-3000 feet agl
becoming mainly VFR ceilings 3500-5000 feet by 20z. Increasing
showers and tstms mainly across southeast Ohio and northern WV
this afternoon...vicinity of the nearly stationary weak front. SCT
showers and tstms central and south.
After 02Z...most convection decreases with loss of heating. Generally
SCT-BKN 4000-8000 feet AGL with widely SCT showers mainly in the
north. 08z-12z MVFR river valley fog...except lower in the north
if earlier rains fall.
After 13z Wednesday...4000-6000 feet AGL with widely SCT showers
and tstms developing by 18z.
Winds this period nearly calm by night...light and variable by
day.
CONFIDENCE AND ALTERNATE SCENARIOS...
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: A shower or thunderstorm could directly affect
any TAF site Tuesday afternoon. Timing of Fog formation and
intensity may vary tonight depending on where it rains.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
EDT 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
CRW CONSISTENCY H H H H H H H H H H M M
HTS CONSISTENCY H H H H H H H H H H M M
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H M M
PKB CONSISTENCY H H H H H H H H H H M M
CKB CONSISTENCY H H H H H H H H H H M M
AFTER 00Z THURSDAY...
Brief IFR conditions possible in thunderstorms every afternoon
and evening. Early morning IFR fog possible into mid week
depending, in part, on occurrence of showers or thunderstorms the
previous afternoon or night.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 10 PM EDT this evening for WVZ007>011-
016>020-028>032-039-040-047.
OH...Flash Flood Watch until 10 PM EDT this evening for OHZ075-076-
083>087.
KY...Flash Flood Watch until 10 PM EDT this evening for KYZ101.
VA...None.
&&
SYNOPSIS...TRM/JMV/SL
NEAR TERM...TRM/JMV
SHORT TERM...SL
LONG TERM...SL
AVIATION...JMVHazardous weather outlook, Jul 26, 2:12 PM EST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
312 PM EDT TUE JUL 26 2016
KYZ101-OHZ075-076-083>087-WVZ007>011-016>020-028>032-039-040-047-
271915-
GREENUP-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
312 PM EDT TUE JUL 26 2016
...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON THURSDAY
TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD PRODUCE
FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
OHZ066-067-271915-
PERRY-MORGAN-
312 PM EDT TUE JUL 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED STORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS. PONDING OF
WATER ON ROADWAYS IS POSSIBLE. OTHERWISE, NO OTHER HAZARDOUS
WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON THURSDAY
TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD PRODUCE
FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
KYZ102-103-105-VAZ003-004-WVZ005-006-013>015-024>027-033>038-046-
271915-
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
312 PM EDT TUE JUL 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED STORMS MAY PRODUCE BREVE HEAVY DOWNPOURS. PONDING OF
WATER ON ROADWAYS IS POSSIBLE ALONG WITH MINOR WATER PROBLEMS
ALONG STREAMS, CREEKS AND DITCHES IN LOW LYING AND POOR DRAINAGE
AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON
THURSDAY TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD
PRODUCE FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN
LOW LYING AND POOR DRAINAGE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 26, 3:24 PM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
424 PM EDT TUE JUL 26 2016
OHZ083-262130-
JACKSON-
424 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT JACKSON COUNTY...
AT 423 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
JACKSON...MOVING
EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...COALTON AND PETERSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3914 8279 3912 8243 3898 8244 3897 8244
3892 8245 3892 8276 3894 8275 3895 8281
TIME...MOT...LOC 2023Z 264DEG 20KT 3900 8251
26Special weather statement, Jul 26, 3:25 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
425 PM EDT TUE JUL 26 2016
WVZ018-029-262130-
CALHOUN-GILMER-
425 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALHOUN AND
NORTHWESTERN GILMER COUNTIES...
AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GLENVILLE...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GLENVILLE...GRANTSVILLE AND TANNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3889 8111 3895 8112 3903 8087 3892 8084
TIME...MOT...LOC 2025Z 258DEG 22KT 3896 8095
26
Special weather statement, Jul 26, 3:39 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
439 PM EDT TUE JUL 26 2016
KYZ101-103-OHZ087-262145-
BOYD-GREENUP-LAWRENCE-
439 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT GREENUP...BOYD AND CENTRAL
LAWRENCE COUNTIES...
AT 439 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRANKLIN
FURNACE...OR 9 MILES SOUTHWEST OF WHEELERSBURG...MOVING EAST AT 35
MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...COAL GROVE...LAKE
VESUVIUS...CANNONSBURG...KENOVA...
CATLETTSBURG...GREENUP...LOAD...PRINCESS...GREENBO LAKE...OLDTOWN...
LETITIA...COALTON...NAPLES...FRANKLIN FURNACE...FLATWOODS...SOUTH
POINT...
RUSSELL AND VERNON.
THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 181 AND
190.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3859 8307 3863 8307 3868 8303 3873 8303
3872 8298 3875 8288 3861 8285 3857 8281
3860 8274 3868 8276 3868 8270 3875 8269
3875 8266 3876 8266 3876 8249 3874 8247
3841 8258 3842 8260 3829 8261 3851 8316
TIME...MOT...LOC 2039Z 288DEG 32KT 3861 8292
26Special weather statement, Jul 26, 4:17 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT TUE JUL 26 2016
WVZ016>019-029-262215-
CALHOUN-RITCHIE-ROANE-WIRT-GILMER-
517 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL RITCHIE...
SOUTHEASTERN WIRT...NORTHERN CALHOUN AND NORTHWESTERN GILMER
COUNTIES...
AT 516 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRANTSVILLE...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...MUNDAY...CRESTON...BURNT HOUSE...ANNAMORIAH...
BIG SPRINGS...BROHARD...TANNER AND SMITHVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3883 8128 3897 8138 3918 8102 3894 8087
TIME...MOT...LOC 2116Z 240DEG 35KT 3899 8119
14
Special weather statement, Jul 26, 4:52 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT TUE JUL 26 2016
WVZ015-262300-
KANAWHA-
552 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...
AT 552 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHARLESTON...
MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...JEFFERSON...SOUTH
CHARLESTON...DUNBAR...MARMET...BELLE...COAL
FORK...PINCH AND ELKVIEW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 1 AND 6.
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 96 AND 109.
INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 51 AND 57.
WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 89 AND 95.
ROUTE 119 BETWEEN MILE MARKERS 72 AND 80.
LAT...LON 3847 8169 3841 8143 3822 8157 3830 8181
3831 8181
TIME...MOT...LOC 2152Z 295DEG 14KT 3837 8166
26Special weather statement, Jul 26, 5:13 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT TUE JUL 26 2016
WVZ008-015-016-262315-
KANAWHA-ROANE-JACKSON-
613 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES...
AT 613 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KENNA...OR 8
MILES SOUTHEAST OF RIPLEY...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMMA...KENNA...FAIRPLAIN...LOONEYVILLE...KENTUCK...HARMONY...LEFT
HAND...
GAY...WALTON...STATTS MILLS AND GANDEEVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 13 AND 31.
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 121 AND 132.
LAT...LON 3871 8177 3883 8156 3860 8112 3846 8144
TIME...MOT...LOC 2213Z 303DEG 21KT 3871 8165
26
Thunderstorm Wind, Calhoun
- When
- July 26, 5:40 PM EST
- Where
- Calhoun County, 0.85 mi NE of Grantsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.929, -81.089
Trees fell on Route 5 just to the west of Grantsville.
Flash Flood, Roane
- When
- July 26, 5:50 PM EST to 6:30 PM EST
- Where
- Roane County, 1.14 mi NNE of Seaman to 0.54 mi NNE of Sandy Summit
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.915, -81.460
The intersection of Grace Road and Parkersburg Road was underwater and impassible due to high water. Flooding was also reported on Ashely Road and Beaver Dam road. These roadways were blocked. Residents reported that the water was higher than they had seen in the past 9 years.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Georgia, July 26, 20161 death · 1 event
- Tornadoes and Hail in Nebraska, July 26, 2016$25,000 · EF2 · 34 events
- Drought in Mississippi, July 26 to 31, 2016$210,000 · 7 events
- Damaging Winds and Lightning Strikes in Virginia, July 26, 2016$85,000 · 50 kt wind · 10 events
- Tornado and Hail in North Dakota, July 26, 2016$70,000 · EF0 · 6 events
- Hail and Damaging Winds in Nebraska, July 26 to 27, 2016$40,000 · 1 in hail · 12 events
- Lightning Strike in Alabama, July 26, 2016$60,000 · 1 event
- Debris Flow and Flooding in Washington, July 26, 2016$29,000 · 52 kt wind · 5 events
- Damaging Wind and Lightning Strike in Arizona, July 26, 2016$25,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Nebraska, July 26, 20161.75 in hail · 12 events
- Lightning Strike in Indiana, July 26, 20161 injured · 1 event
- Lightning Strike in North Carolina, July 26, 20161 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 639255, 639257.